| Catalog Number |
T3PT6511 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
01/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
Event or Problem Description
It was reported that the implant at tooth site # 19 was removed due to allergic reaction.Pt is allergic to titanium.
Additional Manufacturer Narrative
Based on updated customer information received and reassessment of the reported event, it was determined that mfr report number 0001038806-2024-00391 was reported in error.Please disregard this submission.No further reports will be submitted for this event.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H10: added manufacturer narrative.
Event or Problem Description
No further event information available at the time of this report.